... that he has legitimate medical reasons to need. Would he be able to have ECT while still taking his medication?
I used a Transcutaneous Electrical Nerve Stimulation (TENS) while taking oxy with no problem. However, there are different types of electrotherapy and your husband may need to be off oxy. It's best you follow your doctors orders as he knows what's best. If he does go off the oxy he needs to do a slow taper so not to experience withdrawals. Is his doctor going to help him get off the oxy?
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 15 Aug 2016 • 4 answers
Zoloft - Hi I am new here I would like to ask this question because I was never clear about this so?
Posted 18 Aug 2016 • 4 answers
Post Traumatic Stress Disorder - How do I handle a person suffering from paranoia side effects from?
Posted 18 May 2017 • 2 answers
Posted 14 Aug 2018 • 2 answers